http://dx.doi.org/10.1007/bf01199102

">
 

Title

On An Analog Of Hardy Inequality

Authors

Authors

P. D. Johnson;R. N. Mohapatra

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Arch. Math.

Keywords

Mathematics

Journal Title

Archiv Der Mathematik

Volume

60

Issue/Number

2

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

157

Last Page

163

WOS Identifier

WOS:A1993KQ54100009

ISSN

0003-889X

Share

COinS